Alert archive / Illinois / River Flood Warnings in 2015
River Flood Warning 44, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Jul 11, 2015, 9:10 AM CDT for Lawrence County, Illinois. It was in force for 24 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2015, 9:10 AM CDT (14:10 UTC)
- Expired
- Jul 12, 2015, 9:00 AM CDT
- In force
- 24 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Lawrence County, IL
The radar
The Evansville,IN radar (KVWX), 57 km from the middle of the area, began a volume at 14:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Embarras River (IL) at Lawrenceville (LAWI2). The gauge peaked at 30.11 ft at Jul 11, 2015, 12:00 PM CDT.
- Action stage
- 27 ft
- Minor stage
- 30 ft
- Moderate stage
- 37 ft
- Major stage
- 41 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03346500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
572
WGUS43 KILX 111410
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
910 AM CDT SAT JUL 11 2015
...The National Weather Service in Lincoln IL has issued a flood
warning for the following rivers in Illinois...
Embarras River at Lawrenceville affecting Lawrence County.
.Synopsis...
The lower portion of the Embarras River will continue to hover
just above flood stage through this evening, before beginning to
fall on Sunday.
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC101-120410-
/O.NEW.KILX.FL.W.0044.150711T1410Z-150712T1400Z/
/LAWI2.1.ER.000000T0000Z.150712T0600Z.150712T0800Z.NO/
910 AM CDT SAT JUL 11 2015
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Embarras River at Lawrenceville.
* From this morning until Sunday morning.
* At 845 AM Saturday the stage was 30.1 feet.
* Flood stage is 30 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 30.1 feet by
early tomorrow morning. The river will fall below flood stage early
tomorrow morning.
* Impact...At 30.0 feet...Minor agricultural flooding begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Embarras River
Lawrenceville 30 30.1 Sat 9 AM 29.8 28.1 26.5
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
Geelhart1 follow-up statement
052
WGUS83 KILX 120237
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
937 PM CDT SAT JUL 11 2015
...The Flood Warning is cancelled for the following river in
Illinois...
Embarras River at Lawrenceville affecting Lawrence County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC101-120307-
/O.CAN.KILX.FL.W.0044.000000T0000Z-150712T1400Z/
/LAWI2.1.ER.000000T0000Z.150711T1800Z.150711T2215Z.NO/
937 PM CDT SAT JUL 11 2015
The Flood Warning is cancelled for
The Embarras River at Lawrenceville.
* At 9 PM Saturday the stage was 29.8 feet.
* Flood stage is 30 feet.
* Fell below flood stage at 515 PM Saturday.
* Forecast...The river will continue to fall to 27.6 feet by Monday
morning.
* Impact...At 30 feet...Minor agricultural flooding begins.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Sun Mon Tue
Embarras River
Lawrenceville 30 29.8 Sat 9 PM 29.4 27.6 26.1
&&
LAT...LON 3885 8786 3885 8773 3869 8759 3862 8765
$$
07What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jul 11, 7:02 AM CDT, 2 hours 8 minutes earlier.
Area forecast discussion, Jul 11, 7:02 AM CDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 702 AM CDT SAT JUL 11 2015 .SHORT TERM...(TODAY) ISSUED AT 334 AM CDT SAT JUL 11 2015 WARM FRONTAL BOUNDARY LIFTING ACROSS CENTRAL IL AND SHORTWAVE TROUGH PASSING THROUGH NORTHERN IL TODAY WILL BE THE FOCUS FOR THUNDERSTORM ACTIVITY THROUGH THE EARLY PART OF THE DAY AS SUBSTANTIAL MOISTURE ADVECTS INTO THE AREA CHARACTERIZED BY PRECIPITABLE WATER AROUND 2 INCHES AND DEWPOINTS INTO THE 70S. A FEW THUNDERSTORMS ALREADY DEVELOPING IN THE EARLY MORNING IN WEST CENTRAL IL AS A RESULT OF ELEVATED INSTABILITY. THE SHORTWAVE CURRENTLY APPEARS TIMED FOR LATE MORNING TO EARLY AFTERNOON...WITH A POTENTIAL GAP IN THUNDERSTORM ACTIVITY FOR MID AFTERNOON AS ANOTHER SHORTWAVE APPROACHES THE NORTHERN PORTION OF THE STATE FROM THE WEST...BRINGING HIGHER CHANCES AGAIN FOR LATE AFTERNOON/EARLY EVENING. THIS LATER ROUND OF STORMS COULD BE QUITE STRONG AS MLCAPE VALUES AROUND 2000-2500 J/KG ARE FORECAST TO DEVELOP BY 00Z OVER CENTRAL IL. 0-6 KM BULK SHEAR EXPECTED TO REMAIN ONLY AROUND 25 KTS. SEVERE WEATHER THREATS WILL BE POTENTIAL FOR LOCALIZED DAMAGING WIND GUSTS AND HAIL...FOR WHICH SPC HAS A MARGINAL (5%) RISK IN MUCH OF CENTRAL/NORTHERN IL. POPS TODAY GENERALLY RANGING FROM CHANCE TO LIKELY IN THE NORTHWESTERN PORTIONS OF THE CENTRAL IL FORECAST AREA...RANGING DOWN TO SLIGHT CHANCE IN THE SOUTHEAST TO REFLECT ABOVE REASONING. HIGH TEMPERATURES HAVE BEEN TRENDED DOWN A FEW DEGREES TO THE LOW TO MID 80S DUE TO PREVALENT CLOUD COVER AND SHOWERS/THUNDERSTORMS. .LONG TERM...(TONIGHT THROUGH FRIDAY) ISSUED AT 334 AM CDT SAT JUL 11 2015 MCS TO TRACK SE ACORSS CENTRAL/NORTHERN IL TONIGHT AND INCREASED CHANCES OF SHOWERS AND THUNDERSTORMS. SPC HAS MARGINAL RISK OF SEVERE STORMS NORTH OF I-70 FOR 5% RISK OF DAMAGING WINDS AND LARGE HAIL. FRONTAL BOUNDARY TO SET UP JUST NE OF CENTRAL IL NEXT FEW DAYS AND WILL HAVE DISTURBANCES TRACKING SE ALONG BOUNDARY BRINGING GOOD CHANCES OF SHOWERS AND THUNDERSTORMS WITH NOCTURNAL LOW LEVEL JET AND VERY UNSTABLE AIR MASS AIDING IN THUNDERSTORMS DEVELOPMENT. HEAVY RAINS ALSO POSSIBLE WITH PRECIPITATABLE WATER VALUES NEAR 2 INCHES. WILL WET GROUND HAVE TRIMMED HIGHS A FEW DEGREES NEXT FEW DAYS BUT STILL HIGHS IN UPPER 80S TO AROUND 90F SUNDAY AND UPPER 80S/LOWER 90S MON. WITH DEWPOINTS CLIMBING INTO THE 70S AFTERNOON HEAT INDICES TO RISE TO 95-100F SUNDAY AFTERNOON AND 99-104F MONDAY AFTERNOON WHICH IS JUST SHY OF HEAT ADVISORY CRITERIA OF 105F. SPC SHOWS A SLIGHT CHANCE OF SEVERE STORMS SUNDAY AFTERNOON INTO SUNDAY NIGHT WITH ANOTHER MCS TRACKING SE FROM UPPER MS RIVER VALLEY SUNDAY NIGHT. MEANWHILE ENHANCED RISK OF SEVERE STORMS MONDAY AFTERNOON/EVENING FOR DAMAGING WINDS...LARGE HAIL AND POSSIBLE TORNADOES. VERY UNSTABLE AIRMASS WITH CAPES OF 3-4K J/KG SUNDAY AFTERNOON AND 4-6K J/KG MONDAY AFTERNOON. 00Z FORECAST MODELS CONTINUE TO SHOW AN ACTIVE WEATHER PATTERN OVER IL THROUGH MIDDLE AND LATER PART OF NEXT WEEK WITH DAILY CHANCES OF SHOWERS AND THUNDERSTORMS IN A WARM AND HUMID AIRMASS. SERIES OF SHORT WAVES TO RIDE OVER TOP OF UPPER LEVEL RIDGE (CENTERED OVER THE SOUTHERN PLAINS) THAT WILL TRACK NEAR IL WHICH IS IN WNW UPPER LEVEL FLOW. A COLD FRONT TO TRACK SE THROUGH IL SOMETIME NEXT WEEKEND AND CONTINUES CHANCES OF SHOWERS/THUNDERSTORMS. HIGHS IN THE 80S WITH SOUTHEAST IL NEAR 90 AT TIMES WHILE LOWS CLOSE TO MUGGY DEWPOINTS IN THE UPPER 60S TO MID 70S. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SUNDAY MORNING) ISSUED AT 702 AM CDT SAT JUL 11 2015 MAINLY VFR CONDITIONS ACROSS CENTRAL IL TERMINALS THIS MORNING ALTHOUGH AREAS OF MVFR AND LOCALLY WORSE HAZE AND FOG TO CONTINUE UNTIL 13Z-14Z. LOOSELY ORGANIZED BANDS OF SHOWERS/THUNDERSTORMS LIFTING INTO CENTRAL IL THIS MORNING AS A WARM FRONT LIFTS THROUGH THE REGION...AND HAVE INCORPORATED VCTS AND TEMPO TSRA TO REFLECT TIMING OF THIS FEATURE FOR KPIA-KBMI-KSPI...USING HRRR MODEL GUIDANCE WHICH LOOKS RELATIVELY ON TRACK WITH THE 11Z RUN. AFTER THIS BAND...MODELS INDICATE MORE THUNDERSTORM ACTIVITY TRACKING IN FROM THE WEST THROUGH NORTHERN SITES KPIA-KBMI SO HAVE NOT BEEN ABLE TO TIME A CLEAR BREAK IN ACTIVITY THERE. AT OTHER SITES...INCORPORATED VCTS AND LOW VFR CEILINGS 20Z AND LATER AS MULTIPLE PERIODS OF THUNDERSTORMS POSSIBLE WITH LOW CONFIDENCE ON TIMING AT THIS TIME. WINDS SE 3-6 KTS BECOMING SSE 6-10 KTS AFTER 14Z. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...ONTON LONG TERM...07 AVIATION...ONTON
Hazardous weather outlook, Jul 11, 5:57 AM CDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 557 AM CDT SAT JUL 11 2015 ILZ027>031-036>038-040>057-061>063-066-121100- CASS-CHAMPAIGN-CHRISTIAN-CLARK-COLES-CUMBERLAND-DE WITT-DOUGLAS- EDGAR-EFFINGHAM-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON-MCLEAN- MENARD-MORGAN-MOULTRIE-PEORIA-PIATT-SANGAMON-SCHUYLER-SCOTT- SHELBY-STARK-TAZEWELL-VERMILION-WOODFORD- 557 AM CDT SAT JUL 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT PERIODS OF SCATTERED THUNDERSTORMS ARE POSSIBLE TODAY. SHOWERS AND THUNDERSTORMS EARLY IN THE DAY ARE NOT EXPECTED TO BE SEVERE...HOWEVER STRONGER STORMS WILL BECOME LIKELY IN THE LATE AFTERNOON AND OVERNIGHT TONIGHT. SOME OF THE STRONGER STORMS COULD PRODUCE LOCALIZED DAMAGING WIND GUSTS AND HAIL. FLOODING WILL CONTINUE ON THE ILLINOIS RIVER...AND PORTIONS OF THE SANGAMON RIVER...SALT CREEK...AND THE MACKINAW RIVER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PERIODIC CHANCES FOR THUNDERSTORMS WILL CONTINUE SUNDAY THROUGH THE WEEK. CONDITIONS WILL BECOME INCREASINGLY FAVORABLE FOR SEVERE THUNDERSTORMS SUNDAY AND MONDAY AS A MOIST AND UNSTABLE AIR MASS SPREADS OVER THE REGION. HOT AND HUMID WEATHER WILL DEVELOP BY SUNDAY...WITH MAXIMUM HEAT INDEX VALUES 95 TO 100 DEGREES. THIS HEAT WILL PERSIST INTO THE FIRST FEW DAYS OF NEXT WEEK...WITH THE MAXIMUM HEAT INDEX REACHING 100 TO 105 ON MONDAY. FLOODING WILL CONTINUE ON THE ILLINOIS RIVER FOR THE UPCOMING WEEK...WHILE FLOODING ON THE SANGAMON RIVER...SALT CREEK...AND MACKINAW RIVER WILL LIKELY SUBSIDE BY EARLY IN THE WORK WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ067-068-071>073-121100- CLAY-CRAWFORD-JASPER-LAWRENCE-RICHLAND- 557 AM CDT SAT JUL 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT MINOR FLOODING WILL CONTINUE ALONG PORTIONS OF THE WABASH...LITTLE WABASH...AND EMBARRAS RIVERS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PERIODIC CHANCES FOR THUNDERSTORMS WILL CONTINUE SATURDAY THROUGH THURSDAY. CONDITIONS WILL BECOME INCREASINGLY FAVORABLE FOR SEVERE THUNDERSTORMS SUNDAY AND MONDAY AS A MOIST AND UNSTABLE AIR MASS SPREADS OVER THE REGION. HOT AND HUMID WEATHER WILL DEVELOP THIS WEEKEND...WITH MAXIMUM HEAT INDEX VALUES AROUND 100 DEGREES SUNDAY. THIS HEAT WILL PERSIST THE FIRST FEW DAYS OF NEXT WEEK...WITH THE MAXIMUM HEAT INDEX REACHING 100 TO 105 ON MONDAY. FLOODING ALONG THE LITTLE WABASH RIVER SHOULD SUBSIDE THIS WEEKEND...BUT WILL CONTINUE ON THE WABASH RIVER THROUGH NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ONTON
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 6:41 AM CDT | River Flood Warning | ILX | Mason, Menard | 16 hr |
| Jul 11, 1:48 PM CDT | Special Weather Statement | ILX | Mason | 42 min |
| Jul 11, 2:07 PM CDT | Severe Thunderstorm Warning | ILX | Mason, Tazewell | 38 min |
| Jul 11, 2:13 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Morgan, Scott | 32 min |
| Jul 11, 2:25 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Tazewell | 35 min |
| Jul 11, 2:35 PM CDT | Severe Thunderstorm Warning | ILX | Scott | 25 min |
| Jul 11, 2:42 PM CDT | Severe Thunderstorm Warning | ILX | Morgan | 22 min |
| Jul 11, 2:57 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Scott | 48 min |
| Jul 11, 2:59 PM CDT | Special Weather Statement | ILX | DeWitt | 46 min |
| Jul 11, 3:14 PM CDT | Areal Flood Advisory | ILX | Morgan, Scott | 3 hr |
| Jul 11, 3:32 PM CDT | Special Weather Statement | ILX | Scott | 28 min |
| Jul 11, 4:02 PM CDT | Flash Flood Watch | ILX | Cass, DeWitt, Fulton, Knox, Logan, McLean and 8 more | 10 hr |
| Jul 11, 4:10 PM CDT | Areal Flood Advisory | ILX | Morgan, Scott | 3 hr |
| Jul 11, 4:50 PM CDT | Areal Flood Advisory | ILX | Knox | 3 hr |
| Jul 11, 5:14 PM CDT | Flash Flood Warning | ILX | Morgan, Scott | 3 hr |
| Jul 11, 5:25 PM CDT | Special Weather Statement | ILX | Cass | 35 min |
| Jul 11, 5:36 PM CDT | Severe Thunderstorm Warning | ILX | Schuyler | 39 min |
| Jul 11, 5:46 PM CDT | Flash Flood Warning | ILX | Knox | 4 hr |
| Jul 11, 5:55 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Menard, Morgan, Sangamon | 50 min |
| Jul 11, 6:15 PM CDT | Special Weather Statement | ILX | Schuyler | 45 min |
| Jul 11, 6:17 PM CDT | Flash Flood Warning | ILX | Schuyler | 6 hr |
| Jul 11, 6:46 PM CDT | Areal Flood Advisory | ILX | Fulton, Logan, Mason, Peoria, Tazewell | 3 hr |
Nearby
River Flood Warnings in Illinois, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.